Taiwanese Journal of Mathematics

ON NON-DEVELOPABLE RULED SURFACES IN LORENTZ-MINKOWSKI 3-SPACES

Young Ho Kim and Dae Won Yoon

Full-text: Open access

Abstract

In this paper, we classify ruled surfaces in Lorentz-Minkowski 3-spaces satisfying some algebraic equations in terms of the second Gaussian curvature, the mean curvature and the Gaussian curvature.

Article information

Source
Taiwanese J. Math., Volume 11, Number 1 (2007), 197-214.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404646

Digital Object Identifier
doi:10.11650/twjm/1500404646

Mathematical Reviews number (MathSciNet)
MR2304016

Zentralblatt MATH identifier
1133.53010

Subjects
Primary: 53B25: Local submanifolds [See also 53C40] 53C50: Lorentz manifolds, manifolds with indefinite metrics

Keywords
Gaussian curvature ruled surface second Gaussian curvature mean curvature minimal surface

Citation

Kim, Young Ho; Yoon, Dae Won. ON NON-DEVELOPABLE RULED SURFACES IN LORENTZ-MINKOWSKI 3-SPACES. Taiwanese J. Math. 11 (2007), no. 1, 197--214. doi:10.11650/twjm/1500404646. https://projecteuclid.org/euclid.twjm/1500404646


Export citation